# SDR UPS99829612

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 560-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FS 560 TO 580, LBL 60, THE SEAT TRACK UPPER FLANGE LWR SURFACE HAS HEAVY EXFOLIATION CORROSION UNDER AND AROUND THE CLIP NUTS.  CUT OUT DAMAGED SEAT TRACK SECTION, FABRICATED AND REPLACED SEAT TRACK SECTION IAW SRM 53-2-3 FIG 84.
